Results 1 to 3 of 3

Thread: Painkillers

  1. #1

    Painkillers

    I've been taking hydromorphone since I had my spinal cord injury. I don't take them very often, but lately they haven't been relieving my pain fully. Only 2mg and for some reason now they randomly seem to make me Nauseous at first. Going to see my doctor soon, think ill have to take a higher dose of something else? Any idea why they randomly be making me nauseous? kidney issues possibly, I've been having trouble flank pain is the reason I take them. Missed id times, or just basically skipped many times as well. And I don't reflex void as well since I started taking the medication to calm my bladder. I usually take a diazepam at night too, you can mix the two right?
    Last edited by JamesMcM; 07-20-2014 at 09:34 PM.

  2. #2
    He will probably check your liver enzymes which is included in the complete metabolic panel.Are you taking with food?
    Yes you can take diazepam with Hydromorphone at night but just can't drive with it.
    Is your pain neuropathic as in numbness, tingling, electrical etc.... If so provider might look in to Gabapentin .
    All narcotics lose their effectiveness over time, that is why most people have to take more and more.... and unfortunately if taken frequently it can lead to dependency.
    It is good that you are taking only when you need it.
    CWO

  3. #3
    Quote Originally Posted by SCI-Nurse View Post
    He will probably check your liver enzymes which is included in the complete metabolic panel.Are you taking with food?
    Yes you can take diazepam with Hydromorphone at night but just can't drive with it.
    Is your pain neuropathic as in numbness, tingling, electrical etc.... If so provider might look in to Gabapentin .
    All narcotics lose their effectiveness over time, that is why most people have to take more and more.... and unfortunately if taken frequently it can lead to dependency.
    It is good that you are taking only when you need it.
    CWO
    No it's more of a pressure pain. Burning can be associated with it but it also makes the spasms react horrifically. And light AD is randomly occurring as well. Alright good to know thank you.

Similar Threads

  1. Who needs painkillers? Ask the Goverment.
    By lonecoaster in forum Pain
    Replies: 20
    Last Post: 04-28-2012, 04:51 PM
  2. Narcotic painkillers and spasms
    By CraigP in forum Pain
    Replies: 7
    Last Post: 02-10-2012, 04:03 PM
  3. Replies: 6
    Last Post: 09-08-2006, 09:58 AM
  4. FBI Probing Diluted Painkillers in Mo.
    By antiquity in forum Pain
    Replies: 1
    Last Post: 01-16-2003, 12:36 PM
  5. OTC Painkillers
    By Emi2 in forum Care
    Replies: 4
    Last Post: 06-03-2002, 03:45 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •